# SDR DALA2021032201634

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION FOUND ON INTERCOSTAL LOCATED FRAME 20 LEFT SIDE OF DOOR STOP NO.1. CORRECTIVE ACTION: REPLACED INTERCOSTAL PER PRI 590439-14AD REV.0 AND AS PER ER/A 590439-14AD REV. ORIGINAL. (1759699)
